Milnor-Wood inequality for crystallographic groups
Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 167-170.
@article{TSG_1994-1995__13__167_0,
     author = {Minakawa, Hiroyuki},
     title = {Milnor-Wood inequality for crystallographic groups},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {167--170},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {13},
     year = {1994-1995},
     zbl = {0901.57001},
     mrnumber = {1715965},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__167_0/}
}
TY  - JOUR
AU  - Minakawa, Hiroyuki
TI  - Milnor-Wood inequality for crystallographic groups
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1994-1995
DA  - 1994-1995///
SP  - 167
EP  - 170
VL  - 13
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1994-1995__13__167_0/
UR  - https://zbmath.org/?q=an%3A0901.57001
UR  - https://www.ams.org/mathscinet-getitem?mr=1715965
LA  - en
ID  - TSG_1994-1995__13__167_0
ER  - 
Minakawa, Hiroyuki. Milnor-Wood inequality for crystallographic groups. Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995), pp. 167-170. http://www.numdam.org/item/TSG_1994-1995__13__167_0/

[1] D. Eisenbud, U. Hirsch and W. Neumann, Transverse foliations of Seifen bundles and sel fhomeomorphism of the circle, Comment Math. Helv. 56 ( 1981), 638-660. | MR 656217 | Zbl 0516.57015

[2] E. Ghys, Groupes d'homéomorphismes du cercle et cohomologic bornée, Contemporary Math. 58, Parti ( 1987), 81-106. | MR 893858 | Zbl 0617.58009

[3] M. Jankins and W. Neumann, Lectures on Seifert manifoids, Univ. of Maryiand ( 1981).

[4] M. Jankins and W. Neumann, Rotational numbers of products of circle homeomorphisms, MathSoc, vol.98, no.l ( 1986), 163-168. | MR 787188 | Zbl 0543.57019

[5] S. Matsumoto, Some remarks on foliated S1 bundles, Invent. Math. 90 ( 1987), 343-358. | MR 910205 | Zbl 0681.58007

[6] R. Naimi, Foliations transverse to fibers of Seifert manifoids, Comment Math. Helv. 69 ( 1994), 155-162. | MR 1259611 | Zbl 0797.55009

[7] C.T.C. Wall, Rational Euler characteristics, Proc. Cambridge Philos. Soc. 57 ( 1961), 182-184. | MR 122853 | Zbl 0100.25701